# SDR AWXA0000500

- Difficulty date: July 26, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-231
- Aircraft serial: 543
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 0063316
- Part serial: 06584
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  RIGHT OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK OK.
